# SDR DALA2022120507780

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D.//A.A. DAMAGE WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #3 SCRATCH ON FITTING BTW 4 TO 5 O'CLOCK POSITION; HOLE #7 CORROSION AND SCRATCHES ON SKIN AND FITTING BTW 1 TO 5 O'CLOCK POSITION AND CORROSION ON SKIN AT 10 O CLOCK POSITION; HOLE #8 CORROSION AND SCRATCH ON SKIN AND FITTING AT 11 O'CLOCK POSITION AND SCRATCH ON FITTING AT 6 O'CLOCK POSITION, IN REF. CARD.   RH ENG DRAG FTG CLAMP-UP HOLE #3, HOLE #7, AND HOLE #8 WERE REPAIRED PER PRI 588774-14 REV. 2 AND ER/A 588774-14AD REV. C SECTION VI: PERMANENT REPAIR.
